# SDR ASAA2022102740491

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 156 hours, 60 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED IN CRUISE FLIGHT. GROUNDED - YES. FOLLOWED B737-9 IFIM TASK 34-61-00-810-883, FMC-2 HAS AN INTERNAL FAULT. PERFORMED INITIAL EVALUATION STEP "B" TASKS 1-15. NO PROBLEM WITH FMC PROMPT, FAULT IS INTERMITTENT. NO HISTORY WITHIN 30 DAYS. OPS CHECK GOOD.
